MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. OMNI HIP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

OMNILIFE SCIENCE INC. OMNI HIP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number H3-53600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.A review of the manufacturing documentation and sterilization documentation for the devices in question was performed.It revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2023.The original surgery is dated (b)(6) 2022.The reason for revision is reported dislocation.During the surgery, original femoral head and neck was revised with a new omni head.

Brand Name
OMNI HIP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA
Manufacturer (Section G)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
5088226030
MDR Report Key17553924
Report Number1226188-2023-00132
Device Sequence Number11991271
Product Code LZO
UDI-Device Identifier00841690119272
UDI-Public00841690119272
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH3-53600
Device Lot Number38327
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/31/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date08/16/2023
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight64 KG